Advertisement

Cybernetics and Systems Analysis

, Volume 52, Issue 5, pp 791–801 | Cite as

Solution Algorithms for Systems of Linear Equations Over Residue Rings

  • S. L. Kryvyi
SOFTWARE–HARDWARE SYSTEMS
  • 38 Downloads

Abstract

Polynomial algorithms are proposed for constructing the basis of the solution set of a system of linear homogeneous equations or a system of inhomogeneous linear Diophantine equations in the ring of residues modulo some number provided that the prime factorization of the number is known.

Keywords

residue ring linear Diophantine equation set of basis solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. L. Kryvyi, “Algorithms for solving systems of linear Diophantine equations in residue rings,” Cybernetics and Systems Analysis, 43, No. 6, 787–798 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    S. L. Kryvyi, “Algorithms for solving systems of linear Diophantine equations in integer domains,” Cybernetics and Systems Analysis, 42, No. 2, 163–176 (2006).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    S. L. Kryvyi, “Algorithms for solution of systems of linear Diophantine equations in residue fields,” Cybernetics and Systems Analysis, 43, No. 2, 171–178 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G. A. Donets, “Solution of the safe problem on (0,1)-matrices,” Cybernetics and Systems Analysis, 38, No. 1, 83–88 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    G. A. Donets and Aghaei Agh Ghamish Yaghoub, “The mathematical safe problem on matrices,” in: Prepr. V. M. Glushkov Institute of Cybernetics of NANU (2013), pp. 124–131.Google Scholar
  6. 6.
    A. V. Cheremushkin, Lectures on Arithmetic Algorithms in Cryptography [in Russian], MTsNMO, Moscow (2002).Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Taras Shevchenko National University of KyivKyivUkraine

Personalised recommendations